MAUDE Adverse Event Report: MEDTRONIC, INC. SOLO-TRAK PERCUTANEOUS LEAD INTRODUCER (PLI) KITS; INTRODUCER, CATHETER

MEDTRONIC, INC. SOLO-TRAK PERCUTANEOUS LEAD INTRODUCER (PLI) KITS; INTRODUCER, CATHETER
Model Number 6207BTK-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the product was already damaged upon opening the package.The tip of the syringe, which was included in the device packaging "had already been out of the straight" and the syringe became unusable due to air ingress from the damage part of the tip when performing puncture.A different syringe was used to complete the procedure.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the tip of the syringe was damaged.The noted damage was the tip was partially separated from the body of the syringe.Despite noted syringe damage, an attempt to use was made.

Brand Name
SOLO-TRAK PERCUTANEOUS LEAD INTRODUCER (PLI) KITS
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7891446
Report Number2182208-2018-01718
Device Sequence Number1939884
Product Code DYB
UDI-Device Identifier00681490142939
UDI-Public00681490142939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2019
Device Model Number6207BTK-1
Device Catalogue Number6207BTK-1
Device Lot NumberW4073135
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR